# SDR DL76G090380

- Difficulty date: March 7, 2009
- Submitted: March 12, 2009
- Operation: Air carrier
- Aircraft: N156DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25354
- Aircraft time: 73,902 hours, 15,704 cycles
- Engine: Ge CF680C2B6
- Engine time: 48,119 hours, 11,139 cycles
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 5006834M
- Part serial: SUS3566A
- Condition: Malfunctioned
- Location: Nr 1 Fuel Boost
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

AT FL340 DURING A CROSS FEED OPS TO CORRECT MINOR FUEL IMBALANCE THE LEFT ENG ROLLED BACK TO 52 PERCENT N1.  LEFT MAIN BOOST PUMP WERE TURNED BACK ON AND X-FEED VLV CLOSED.  ACFT RETRIMMED AND A/T ARM SW TURNED OFF.  INITIALLY ENG WAS UNRESPONSIVE TO CHANGES IN THROTTLE POS.  REFERRED TO QRH FOR ENG SURGE/STALL AS THROTTLE WAS RETARDED ENG INDICATIONS FOLLOWED NORMALLY.  ALLOWED ENG TO IDLE FOR 2 MINS THEN SLOWLY ADVANCED PWR TO CRUISE THRUST.  ALL INDICATIONS NORMAL.  PERFORMED SUCTION TEST.  ALL OK.  REPLACING ENG FUEL PUMP AND PERFORMING HIGH POWER RUN.  MAINTENANCE IN PROGRESS.
